Patient :I was diagnosed as type 2 diabetic in 1999. My primary medication has been Glimiperide. My doctor has tried to supplement that with Metformin and Glumetza, but both cause severe diarrhea. My glucose has been running about 150 for awhile despite diet. He has begun mentioning insulin shots to control. This is something I would prefer to avoid as long as possible. Could you recommend other possible medications to supplement the Glimiperide as the others did, but without the side effects.
metformin is anchor medicine for diabetes, but unfortunately, you are unable to take it because of side effects. still there are many medicine you can consider like gliptin, glitazone, arcarbose etc. you can discuss there pro and cons with your doctor.
But remember there are no medication without any side effects
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.